# SDR SWAA2015061140610

- Difficulty date: March 27, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 61,109 hours, 48,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545877
- Condition: Cracked
- Location: Bs 294.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FUSELAGE SKIN CRACKED AT R1 DOOR CUTOUT BS 294.3, STRINGER 13R.   REPAIRED THE SKIN IAW EA.
